English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polynomial semiconjugacies, decompositions of iterations, and invariant curves

MPS-Authors
/persons/resource/persons235942

Pakovich,  Fedor
Max Planck Institute for Mathematics, Max Planck Society;

Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Pakovich, F. (2017). Polynomial semiconjugacies, decompositions of iterations, and invariant curves. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 17(4), 1417-1446. doi:10.2422/2036-2145.201510_019.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0BC1-6
Abstract
There is no abstract available